# SDR 96FDEA00902

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0469 AND 008, CORROSION AT BS 344 FLOOR BEAM LBL 40 TO RBL 15 WL 208.  ACCOMPLISHED FLOOR BEAM REPAIR AT BS 344 LBL 40 TO RBL 15 WL 208 PER FED EX DRW SR 27-53-007.
